# SDR SWAA021669

- Difficulty date: July 26, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 63,472 hours, 68,211 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASH LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
